MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H PROXIMAL COATING LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H PROXIMAL COATING LAT STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.182
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 march 2018.(b)(4).
 
Event or Problem Description
On 06 february 2018 the sales representative has been informed by the surgeon that a revision surgery is planned since a patient came in with a limb length discrepancy.On (b)(6) 2018 the surgeon revised the stem and head and replaced it with another company's product.The surgery was completed successfully.

Brand Name
AMISTEM H PROXIMAL COATING LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7319830
Report Number3005180920-2018-00122
Device Sequence Number2311523
Product Code LZO
UDI-Device Identifier07630030804472
UDI-Public07630030804472
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2022
Device Catalogue Number01.18.182
Device Lot Number171680
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR